# SDR REXA98044

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 3418 · Stall Warning System
- Part: Stick Pusher
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH STALL CAP LIGHTS CAME ON IN FLIGHT.  NO SHAKER.  RESET STICK PUSHER.  OPS CHECK GOOD.  (M)
